# SDR ASAA2014092709236

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 6,115 hours, 1,944 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI, FMC DISAGREE MESSAGE DISPLAYED.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE WHICH CLEARED MESSAGE.
